# SDR A6WA2018081445977

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: 6003328333
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE POWER RECEPTACLE ATTACH HOUSING.  REPLACED THE HOUSING IAW REO 601R-53-11-569 REV-B.
